American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57\\\\\\\\\\\\\\\-03) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 151 to 180 of 395 found      Go to page: << < 3 4 5 6 7 8 9 > >>

[151] Robert J. Daverman. Embeddings of $\left( {n - 1} \right)$-spheres in Euclidean $n$-space. Bull. Amer. Math. Soc. 84 (1978) 377-405. MR 0645404.
Abstract, references, and article information   
View Article: PDF

[152] Arunas Liulevicius. Homotopy rigidity of linear actions: characters tell all. Bull. Amer. Math. Soc. 84 (1978) 213-221. MR 475124.
Abstract, references, and article information   
View Article: PDF

[153] Israel Aharoni and Joram Lindenstrauss. Uniform equivalence between Banach spaces. Bull. Amer. Math. Soc. 84 (1978) 281-283. MR 0482074.
Abstract, references, and article information   
View Article: PDF

[154] Michael R. Stein. Whitehead groups of finite groups. Bull. Amer. Math. Soc. 84 (1978) 201-212. MR 0466265.
Abstract, references, and article information   
View Article: PDF

[155] R. Lashof. Equivariant smoothing theory. Bull. Amer. Math. Soc. 84 (1978) 1-6. MR 0464252.
Abstract, references, and article information   
View Article: PDF

[156] Daniel Asimov. Average Gaussian curvature of leaves of foliations. Bull. Amer. Math. Soc. 84 (1978) 131-133. MR 0464257.
Abstract, references, and article information   
View Article: PDF

[157] Gerald W. Schwarz. Covering smooth homotopies of orbit spaces. Bull. Amer. Math. Soc. 83 (1977) 1028-1030. MR 0448400.
Abstract, references, and article information   
View Article: PDF

[158] Leon Karp. Parallel vector fields and the topology of manifolds. Bull. Amer. Math. Soc. 83 (1977) 1051-1053. MR 0451257.
Abstract, references, and article information   
View Article: PDF

[159] Richard Kane. Torsion in the homology of $H$-spaces. Bull. Amer. Math. Soc. 83 (1977) 1041-1042. MR 0440541.
Abstract, references, and article information   
View Article: PDF

[160] R. C. Lacher. Cell-like mappings and their generalizations. Bull. Amer. Math. Soc. 83 (1977) 495-552. MR 0645403.
Abstract, references, and article information   
View Article: PDF

[161] Harrie Hendriks. Obstruction theory in 3-dimensional topology: classification theorems. Bull. Amer. Math. Soc. 83 (1977) 737-738. MR 0438341.
Abstract, references, and article information   
View Article: PDF

[162] B. Moishezon. Some estimations in the topology of simply-connected algebraic surfaces. Bull. Amer. Math. Soc. 83 (1977) 741-744. MR 0440567.
Abstract, references, and article information   
View Article: PDF

[163] Gerard A. Venema. A topological disk in a 4-manifold can be approximated by piecewise linear disks. Bull. Amer. Math. Soc. 83 (1977) 386-387. MR 0431190.
Abstract, references, and article information   
View Article: PDF

[164] Daniel Baker. On a class of foliations and the evaluation of their characteristic classes. Bull. Amer. Math. Soc. 83 (1977) 394-396. MR 0438351.
Abstract, references, and article information   
View Article: PDF

[165] James L. Heitsch. Residues and characteristic classes of foliations. Bull. Amer. Math. Soc. 83 (1977) 397-399. MR 0438355.
Abstract, references, and article information   
View Article: PDF

[166] R. Mandelbaum. Algebraic surfaces and irrational connected sums of four manifolds. Bull. Amer. Math. Soc. 83 (1977) 369-371. MR 0440564.
Abstract, references, and article information   
View Article: PDF

[167] Victor Snaith. Towards algebraic cobordism. Bull. Amer. Math. Soc. 83 (1977) 384-385. MR 0431141.
Abstract, references, and article information   
View Article: PDF

[168] Selman Akbulut and Henry C. King. Real algebraic variety structures on P. L. manifolds. Bull. Amer. Math. Soc. 83 (1977) 281-282. MR 0440560.
Abstract, references, and article information   
View Article: PDF

[169] P. E. Conner and Frank Raymond. Deforming homotopy equivalences to homeomorphisms in aspherical manifolds. Bull. Amer. Math. Soc. 83 (1977) 36-85. MR 0467777.
Abstract, references, and article information   
View Article: PDF

[170] David E. Galewski and Ronald J. Stern. Classifications of simplicial triangulations of topological manifolds. Bull. Amer. Math. Soc. 82 (1976) 916-918. MR 0420637.
Abstract, references, and article information   
View Article: PDF

[171] Steve Ferry. The homeomorphism group of a compact $Q$-manifold is an ANR. Bull. Amer. Math. Soc. 82 (1976) 910-912. MR 0423385.
Abstract, references, and article information   
View Article: PDF

[172] Christopher Allday. The rational homotopy of fixed point sets of torus actions. Bull. Amer. Math. Soc. 82 (1976) 893-895. MR 0431229.
Abstract, references, and article information   
View Article: PDF

[173] M. Kreck. Bordism of diffeomorphisms. Bull. Amer. Math. Soc. 82 (1976) 759-761. MR 0407864.
Abstract, references, and article information   
View Article: PDF

[174] Richard Mandelbaum and Boris Moishezon. On the topological structure of simply-connected algebraic surfaces. Bull. Amer. Math. Soc. 82 (1976) 731-733. MR 0413135.
Abstract, references, and article information   
View Article: PDF

[175] William Jaco and Peter B. Shalen. Seifert fibered spaces in irreducible, sufficiently-large 3-manifolds. Bull. Amer. Math. Soc. 82 (1976) 765-767. MR 0415623.
Abstract, references, and article information   
View Article: PDF

[176] John R. Harper and James P. Lin. Two torsion in $H$-spaces. Bull. Amer. Math. Soc. 82 (1976) 612. MR 0407838.
Abstract, references, and article information   
View Article: PDF

[177] Czes Kosniowski. Generators of the unitary ${Z \mathord{\left/ {\vphantom {Z p}} \right. \kern-\nulldelimiterspace} p}$ bordism ring. Bull. Amer. Math. Soc. 82 (1976) 344-346. MR 0397753.
Abstract, references, and article information   
View Article: PDF

[178] John Cantwell and Lawrence Conlon. Open leaves in closed 3-manifolds. Bull. Amer. Math. Soc. 82 (1976) 256-258. MR 0405451.
Abstract, references, and article information   
View Article: PDF

[179] James Damon. Topological stability in the nice dimensions $\left( {n \leqslant p} \right)$. Bull. Amer. Math. Soc. 82 (1976) 262-264. MR 0400288.
Abstract, references, and article information   
View Article: PDF

[180] Joan S. Birman and R. Craggs. On the $\mu$-invariant of $Z$-homology 3-spheres. Bull. Amer. Math. Soc. 82 (1976) 253-255. MR 0397734.
Abstract, references, and article information   
View Article: PDF


Results: 151 to 180 of 395 found      Go to page: << < 3 4 5 6 7 8 9 > >>